# SDR A6WA200940263

- Difficulty date: May 20, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 25,335 hours, 21,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

190515/1 PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE ON INFLIGHT.  PAX DOOR WILL NOT OPEN FROM OUTSIDE.  DOOR CLOSES, LATCHES, AND LOCKS.  PLACARDED AND PLACED ON MEL.  REF W/O 138471 FOR MX PERFORMED, PAX DOOR OPENS AND CLOSES AND INDICATION OK FROM INSIDE AND OUTSIDE OF ACFT IAW AMM 52-10.  190527/4 ADJUST PAX DOOR HANDLE PROX SWITCH PS2MB FOR AMM 52-70-04.  OPS CHECK GOOD INDICATION.  REMOVED FROM MEL PLACARD REMOVED.  (K)
